# SDR CA110906002

- Difficulty date: September 6, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-28RT-201T
- Aircraft time: 2,492 hours
- Engine: Cont TSIO360FB
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: F76632RB3252
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY AND VISUAL INSP OF THIS PROPELLER, WE FOUND 1 EA, A-2202 BEARING TO BE DENTED BEYOND REPAIR, THE HUB PRELOAD SHELVES TO BE DAMAGED FROM PREVIOUS IMPACT AT WHICH TIME THE HUB SHOULD HAVE BEEN SCRAPED OUT AND THE B-3252 FORK HAD BEEN DRILLED THROUGH THE WALL INTO THE BLOCK SLOT AREA WHICH MAKES THE FORK SCRAP.  AT SOME POINT IN TIME, (PROBABLY LAST O/H), 1 BLADE IN THIS PROPELLER HAD BEEN REPLACED.  AFTER INSPECTION OF THE BLADES, WE FOUND THE OTHER 2 EA, F7663-2R BLADE SHOULDER TO BE CRACKED IN THE PRELOAD SHOULDERS MAKING THEM SCRAP.
